# SDR TSAA2024112600008

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NO.1 SLAT OUTER SKIN CRACKED AROUND FASTENER HOLE BETWEEN SLAT STA 294.03 AND SLAT STA 302.03.  LH WING NO.1 SLAT OUTER SKIN REPAIRED BETWEEN SLAT STA 294.03 AND SLAT STA 302.03 I.A.W SRM 57-43-01 REPAIR 6 (R134)
